# SDR GNB2001F00001

- Difficulty date: July 10, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N525RH
- Make and model: Cessna 402C
- Aircraft serial: 402C0525
- Engine: Cont TSIO520*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6462108
- Part serial: BO1EA217R
- Condition: Erratic
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE DRIVEN FUEL PUMP - FUEL PUMP ERRATIC ON UNMETERED FUEL PRESSURES.
